# SDR YYFA20120320001

- Difficulty date: March 16, 2012
- Submitted: March 20, 2012
- Operation: Air carrier
- Aircraft: N125MN
- Make and model: Doug DC-9-83
- Aircraft serial: 53125
- Aircraft time: 41,987 hours, 39,473 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5912290505
- Part serial: 04181H8753
- Condition: Cracked
- Location: Cockpit
- Part time: 41,987 hours, 39,473 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CAPTAIN`S  L1 WINDOW CRACKED DURING CRUISE FLIGHT LEVEL 360, ACFT RETURN TO DEPARTURE.
